Alert archive / Montana / High Wind Warnings in 2012

High Wind Warning 14, NWS Great Falls, MT

February 24, 2012

NWS Great Falls, MT issued this high wind warning at Feb 24, 2012, 2:08 PM MST. It took effect at Feb 25, 2012, 12:00 AM MST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2012, 2:08 PM MST (21:08 UTC)
In effect from
Feb 25, 2012, 12:00 AM MST
Expired
Feb 25, 2012, 6:36 PM MST
In force
19 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

203 
WWUS75 KTFX 242108
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
208 PM MST FRI FEB 24 2012


MTZ009-048-250915-
/O.NEW.KTFX.HW.W.0014.120225T0700Z-120226T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
208 PM MST FRI FEB 24 2012

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM
MST SATURDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT
  AND CONTINUE INTO SATURDAY EVENING. 

* WINDS: SUSTAINED WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS TO
  70 MPH.

* OTHER IMPACTS: HEAVY SNOW AND BLOWING SNOW WILL CREATE NEAR
  WHITEOUT CONDITIONS AT TIMES IN THE HIGHER ELEVATIONS...
  INCLUDING MARIAS PASS. CROSSWINDS WILL ALSO CREATE HAZARDOUS
  DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ015-055-250915-
/O.NEW.KTFX.HW.W.0014.120225T0700Z-120226T0600Z/
MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL...RAYNOLDS PASS...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
208 PM MST FRI FEB 24 2012

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST
SATURDAY FOR ELEVATIONS ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING FOR ELEVATIONS ABOVE 5000 FEET...WHICH IS IN EFFECT
FROM MIDNIGHT TONIGHT TO 11 PM MST SATURDAY. 


* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT
  AND CONTINUE THROUGH SATURDAY EVENING.

* WINDS: SUSTAINED SOUTHWESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS
  TO 60 MPH.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: CROSSWINDS WILL CREATE HAZARDOUS DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF SNOW
  AND BLOWING SNOW WILL REDUCE VISIBILITIES BELOW ONE HALF MILE AT
  TIMES.

* LOCATIONS AFFECTED INCLUDE: BOZEMAN PASS...TARGHEE PASS...
  NORRIS HILL...RAYNOLDS PASS


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
4 follow-up statements
328 
WWUS75 KTFX 250354
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
854 PM MST FRI FEB 24 2012

MTZ009-048-251500-
/O.CON.KTFX.HW.W.0014.120225T0700Z-120226T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
854 PM MST FRI FEB 24 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 PM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 PM MST SATURDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT 
  AND CONTINUE INTO SATURDAY EVENING. 

* WINDS: SUSTAINED WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS OF
  60 TO 70 MPH.

* OTHER IMPACTS: HEAVY SNOW AND BLOWING SNOW WILL CREATE NEAR 
  WHITEOUT CONDITIONS AT TIMES IN THE HIGHER ELEVATIONS... 
  INCLUDING MARIAS PASS. CROSSWINDS WILL ALSO CREATE HAZARDOUS 
  DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ015-055-251500-
/O.CON.KTFX.HW.W.0014.120225T0700Z-120226T0600Z/
MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL...RAYNOLDS PASS...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
854 PM MST FRI FEB 24 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 PM MST SATURDAY FOR ELEVATIONS ABOVE 5000 FEET...

A HIGH WIND WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST SATURDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT 
  AND CONTINUE THROUGH SATURDAY EVENING. 

* WINDS: SUSTAINED SOUTHWESTERLY WINDS OF 30 TO 40 MPH WITH 
  GUSTS TO 60 MPH. 

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: CROSSWINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF 
  SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES BELOW ONE 
  HALF MILE AT TIMES. 

* LOCATIONS AFFECTED INCLUDE: BOZEMAN PASS...TARGHEE PASS... 
  NORRIS HILL...RAYNOLDS PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
353 
WWUS75 KTFX 251044
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
344 AM MST SAT FEB 25 2012

MTZ009-048-252245-
/O.CON.KTFX.HW.W.0014.000000T0000Z-120226T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
344 AM MST SAT FEB 25 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS CONTINUE INTO SATURDAY
  EVENING.

* WINDS: SUSTAINED WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS OF 
  60 TO 70 MPH.

* OTHER IMPACTS: HEAVY SNOW AND BLOWING SNOW WILL CREATE NEAR 
  WHITEOUT CONDITIONS AT TIMES IN THE HIGHER ELEVATIONS... 
  INCLUDING MARIAS PASS. CROSSWINDS WILL ALSO CREATE HAZARDOUS 
  DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ015-055-252245-
/O.CON.KTFX.HW.W.0014.000000T0000Z-120226T0600Z/
MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL...RAYNOLDS PASS...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
344 AM MST SAT FEB 25 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING FOR ELEVATIONS ABOVE 5000 FEET...

A HIGH WIND WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 11 PM MST THIS EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT 
  AND CONTINUE THROUGH SATURDAY EVENING. 

* WINDS: SUSTAINED SOUTHWESTERLY WINDS OF 30 TO 40 MPH WITH 
  GUSTS TO 60 MPH.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: CROSSWINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF 
  SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES BELOW ONE 
  HALF MILE AT TIMES.

* LOCATIONS AFFECTED INCLUDE: BOZEMAN PASS...TARGHEE PASS...
  WEST YELLOWSTONE...NORRIS HILL...RAYNOLDS PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
484 
WWUS75 KTFX 252110
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
210 PM MST SAT FEB 25 2012

MTZ015-055-252215-
/O.CAN.KTFX.HW.W.0014.000000T0000Z-120226T0600Z/
MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL...RAYNOLDS PASS...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
210 PM MST SAT FEB 25 2012

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

THE HIGH WIND WARNING FOR GALLATIN AND MADISON COUNTY EFFECTING
NORRIS HILL...RAYNOLDS PASS...BOZEMAN PASS...AND TARGHEE PASS HAS
BEEN CANCELED. WIND SPEEDS HAVE DECREASED BELOW HIGH WIND
CRITERIA AND ARE NOT EXPECTED TO RETURN TO DAMAGING SPEEDS.

$$

MTZ009-048-260600-
/O.CON.KTFX.HW.W.0014.000000T0000Z-120226T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
210 PM MST SAT FEB 25 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS CONTINUE INTO SATURDAY 
  EVENING. 

* WINDS: SUSTAINED WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS OF 
  60 TO 70 MPH.

* OTHER IMPACTS: HEAVY SNOW AND BLOWING SNOW WILL CREATE NEAR 
  WHITEOUT CONDITIONS AT TIMES IN THE HIGHER ELEVATIONS... 
  INCLUDING MARIAS PASS. CROSSWINDS WILL ALSO CREATE HAZARDOUS 
  DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
074 
WWUS75 KTFX 260136
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
636 PM MST SAT FEB 25 2012


MTZ009-048-260245-
/O.CAN.KTFX.HW.W.0014.000000T0000Z-120226T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
636 PM MST SAT FEB 25 2012

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS HAVE DIMINISHED ALONG THE ROCKY MOUNTAIN FRONT. OCCASIONAL
GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE THROUGH THIS EVENING.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 24, 11:00 AM MST, 3 hours 8 minutes earlier.

Area forecast discussion, Feb 24, 11:00 AM MST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1100 AM MST FRI FEB 24 2012

.UPDATE...
NO SIGNIFICANT CHANGES TO THE FORECAST THIS MORNING AS A RIDGE
BUILDS IN OVER THE AREA BRIEFLY TODAY. THE NEXT SYSTEM IS STILL
EXPECTED TO IMPACT THE AREA SATURDAY BRINGING A RETURN TO MORE
SEASONAL TEMPERATURES AND ADDITIONAL LIGHT PRECIPITATION ACROSS
MUCH OF THE AREA.
SUK

&&

.AVIATION...
UPDATED 1800Z.
EXPECT VFR CONDITIONS INTO THIS EVENING. FOR THIS AFTERNOON THERE
WILL BE SCATTERED SNOW SHOWERS OVER THE WESTERN MOUNTAINS. MOISTURE
WILL INCREASE AFTER MIDNIGHT FROM THE WEST. SNOW WILL BECOME
WIDESPREAD OVER THE WESTERN MOUNTAINS WITH AREAS OF MOUNTAIN
OBSCUREMENT. THESE CONDITIONS WILL SPREAD TO THE SOUTHWEST MOUNTAINS
BY SATURDAY MORNING. A PACIFIC COLD FRONT WILL MOVE EAST THROUGH THE
AREA LATE TONIGHT THROUGH SATURDAY MORNING. EXPECT SNOW SHOWERS WITH
THE FRONT OVER SOUTHWEST MONTANA AND THERE WILL BE AT LEAST LOCAL
MVFR OR POSSIBLY EVEN IFR CONDITIONS FOR THE VALLEYS. DO NOT THINK
THESE LOW CONDITIONS WOULD LAST MORE THAN AN HOUR OR TWO. SNOW
SHOWERS WILL BE LESS WIDESPREAD OVER THE PLAINS BUT EVEN THOSE AREAS
COULD SEE BRIEF MVFR OR EVEN IFR CONDITIONS WITH THE SNOW SHOWERS.
SHOULD MENTION THAT THERE WILL BE A THREAT OF MVFR CONDITIONS IN
SNOW OVER NORTHCENTRAL MONTANA LATE TONIGHT INTO SATURDAY MORNING
AHEAD OF THE COLD FRONT. CONFIDENCE IN FORECAST WINDS IS LOW DUE IN
PART TO MODEL DIFFERENCES WITH THE TIMING OF THE PACIFIC FRONT.

&&

.PREV DISCUSSION...
/ISSUED 449 AM MST FRI FEB 24 2012/

TODAY THROUGH SUNDAY...SATELLITE INDICATES A HIGH PRESSURE RIDGE
OVER THE EASTERN PACIFIC WHICH SHOULD MOVE OVER THE WEST COAST BY
THIS MORNING...AND OVER THE ROCKIES BY LATE FRIDAY AFTERNOON. THE
AIRMASS WILL BE RATHER DRY BUT THE NEXT WEATHER SYSTEM WILL BE
MOVING OVER THE WEST COAST BY MIDNIGHT. THIS LOW PRESSURE TROF WILL
MOVE OVER THE ROCKIES BY NOON SATURDAY. MOST OF THE DYNAMICS OF THIS
TROF WILL DIG SOUTH OF THE ZONES WITH QUITE WEAK FLOW ALOFT OVER THE
CENTRAL AND NORTHERN ZONES. AN ASSOCIATED COLD FRONT WILL PUSH INTO
THE HILINE LATE SATURDAY. SOME DIFFERENCES IN TIMING AS THE NAM
SWITCHES THE WINDS TO THE NORTHWEST WITH LOW LEVEL MOISTURE MOVING
INTO THE HILINE BY LATE SATURDAY AFTERNOON. HOWEVER...THE ECMWF AND
GFS ARE BOTH SLOWER WITH THE FRONT. WILL GO CONSERVATIVE ON MAX
TEMPS SATURDAY AS THEY ARE DEPENDENT UPON TIMING OF THE COLD FRONT.
UPSLOPE FLOW WILL NOT BE STRONG AND SNOWFALL AMOUNTS ACROSS THE
PLAINS WILL REMAIN RATHER LOW. WEAK CYCLONIC FLOW WILL REMAIN ALOFT
THROUGH SUNDAY AND A CHANCE OF SNOW WILL CONTINUE. WILL ISSUE A
WATCH FOR SNOW OVER THE NORTHERN ROCKIES...AN ADVISORY FOR PORTIONS
OF SOUTHWEST MONTANA. ZELZER

SUNDAY NIGHT THROUGH FRIDAY...EXPECT A FAIRLY QUIET WEEK OF WEATHER
OVER THE REGION FOR MUCH OF NEXT WEEK WITH NO MAJOR STORMS EXPECTED
FOR THE FIRST HALF OF THE WEEK. PRECIPITATION SHOULD BE GENERALLY
COMING TO AN END OVER MUCH OF THE AREA ON SUNDAY EVENING...AS THE
STORM SYSTEM FROM SATURDAY/SUNDAY MORNING EXITS THE REGION. WITH
SOME CLEARING EXPECTED BY EARLY MONDAY MORNING...OVERNIGHT LOWS WILL
BE ON THE COLD SIDE...ESPECIALLY IN AREAS THAT HAVE A FRESH SNOW
COVER. THERE WILL BE WEAK UPPER LEVEL DISTURBANCES MOVING THROUGH
THE REGION ALOFT FROM MONDAY THROUGH FRIDAY...BUT EACH DISTURBANCE
IS RATHER WEAK AND FAST MOVING...AND THE END RESULT WILL BE JUST
MINOR SNOWFALLS...AND MOST OF THE ACCUMULATING SNOWFALL CONFINED TO
THE MOUNTAINS. AFTERNOON TEMPERATURES WILL STILL BE WELL BELOW
NORMAL FOR MONDAY...BUT THEN GRADUALLY WARM BACK UP TO NEAR NORMAL
READINGS BY THE END OF THE WEEK. BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  41  30  42  17 /   0  20  20  60
CTB  38  28  40  10 /  10  30  20  70
HLN  39  26  38  19 /  10  20  50  50
BZN  39  21  38  14 /  10  20  80  60
WEY  26  11  25   4 /  20  30  80  60
DLN  39  22  35  13 /  10  20  70  40
HVR  40  24  42  12 /  10  30  60  80
LWT  35  27  39  15 /  10  20  40  60

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT
FOR ELEVATIONS ABOVE 5000 FEET FOR NORTHERN ROCKY MOUNTAIN
FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

WINTER WEATHER ADVISORY FROM 8 AM SATURDAY TO 5 AM MST SUNDAY
BEAVERHEAD...GALLATIN...MADISON.

&&

SHORT TERM...SUK
LONG TERM...BRUSDA
AVIATION...BRUSDA

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 24, 5:02 AM MST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
502 AM MST FRI FEB 24 2012

MTZ009-048-251215-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
502 AM MST FRI FEB 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WATCH IS IN EFFECT FOR ELEVATIONS ABOVE 5000
FEET FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT. TOTAL SNOW
ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED WITH ISOLATED SNOW
AMOUNTS UP TO 15 INCHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WINTER STORM WATCH CONTINUES THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-015-055-251215-
BEAVERHEAD-MADISON-GALLATIN-
502 AM MST FRI FEB 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM 8 AM SATURDAY TO 5
AM MST SUNDAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES BELOW
6000 FEET ARE EXPECTED...5 TO 10 INCHES ABOVE 6000 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT UNTIL 5 AM SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ010>014-044>047-049>054-251215-
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
502 AM MST FRI FEB 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 4:27 AM MSTWinter Storm WatchTFX10 hr
Feb 24, 4:27 AM MSTWinter Weather AdvisoryTFX53 hr
Feb 24, 2:23 PM MSTWinter Storm WarningTFX37 hr

Nearby

High Wind Warnings in Montana, 2012Every high wind warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.